English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58649/92364 (63%)
Visitors : 571513      Online Users : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41339

    Title: On a chain of butler groups
    Authors: 李武炎;Lee, Wu-yen;Chang, Yuanwng
    Contributors: 淡江大學數學學系
    Date: 1998
    Issue Date: 2010-01-28 07:20:42 (UTC+8)
    Publisher: 中國科學院武漢物理與數學研究所
    Relation: Acta Mathematica Scientia=數學物理學報(英文版) 18(3), pp.303-309
    DOI: 10.1016/S0252-9602(17)30718-X
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback